# SDR FDEA201402250400

- Difficulty date: February 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Bs 1789
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT SUPPORT ANGLE FOUND CORRODED AT BS 1789, STRINGER 6R.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-10-02 REV 111.   SUPPORT ANGLE REMOVED AND REPLACED. NEW FABRICATED IAW DWG 148N3141 SHT 1 REV. B & DWG 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
